# SDR SWAA011944

- Difficulty date: June 25, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 31,714 hours, 31,802 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RH HORIZ STAB LOWER SKIN CRACKED AT STA 124.                              REPAIRED SKIN PER SWA ACO.
